# SDR ASAA2014123110149

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,503 hours, 9,738 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261111
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT CAP STRIP  HAS SURFACE CORROSION. ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53, FIG 103.  ORIGINAL THICKNESS 0.063" REMAINING THICKNESS 0.053", THICKNESS REMOVED 0.010"  TOOL ID T8225Y REPLACED CAPSTRIP IAW SRM 53-60-53-03-1, FIG. 2.  INSTALLATION ACCOMPLISHED ON NON-ROUTINE CARD G400022, OPERATION 22022, PO 829568.6.
